# SDR IPXA2025050129299

- Difficulty date: April 18, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 87,254 hours, 19,845 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: AAA70881
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF LONGERON FITTING P/N AAA7088 AT L51R STA 6-70 TO 6-90 FOUND TO BE CRACK AND CORRODED ATA-53-00 REMOVED & REPLACED LONGERON 51R (P/N: AAA7088-1 PER MD11-SRM CHAPTER 51 USING DAC DWG AAA7088-1 AND PARTS AS SAMPLE IAW UPS GMM 09-08.
